# SDR OEJA202504070001

- Difficulty date: April 4, 2025
- Submitted: April 7, 2025
- Operation: Air carrier
- Aircraft: N905FL
- Make and model: Emb EMB-145ER
- Aircraft serial: 145775
- Aircraft time: 18,422 hours, 10,236 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cabin
- Stage of operation: TO
- How discovered: O
- Nature of condition: B
- Precautionary procedure: C

## Discrepancy

ON 04/04/2025 AT 12:15PM, LEGACY600 TAKING OFF FORM KVRB 12R, CREW EXPERINCED SMOKE IN THE COCKPIT COMING FROM THE AIR VENTS. CREW IMMEDITATELY ABORTED TAKE OFF AND RETURNED TO THE FBO, CREW THEN NOTIFIED MAINTENANCE CHIEF. TROUBLESHOT THE ISSUE, AND RESOLVED IT WITH NO FURTHER ISSUES.
